Lyapunov type inequalities for second-order forced dynamic equations with mixed nonlinearities on time scales

Articles > Article · 2016

Authors: RAVI P AGARWAL, Erbil ÇETİN, ABDULLAH ÖZBEKLER

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, Journal Indexed in SCI Expanded, International, WoS, 2016, vol 111, pp 231-246

DOI: 10.1007/s13398-016-0290-6

Summary

In this paper, we present some newHartman and Lyapunov inequalities for second-order forced dynamic equations on time scales T with mixed nonlinearities:

View details